# SDR ASAA2022052438436

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 25,304 hours, 8,046 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Chip Detector
- Part number: 1851M36P12
- Part serial: GRT11058
- Condition: Plugged
- Location: #2 Engine
- Part time: 25,299 hours, 8,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF #2 ENG STARTER CHIP DETECTOR, FOUND UNACCEPTABLE AMOUNT OF MAGNETIC PARTICLES. GROUNDED - YES. REMOVED AND REPLACED #2 ENG STARTER REF B737-900 AMM 80-11-01. OPS CHECKS AND LEAK CHECK GOOD.
